# SDR AALA20000353

- Difficulty date: February 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N592AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53255
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Valve
- Part number: GA70363MJG
- Condition: Defective
- Location: Mlg
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - FLT 330 - DURING FLIGHT, RED NOSE GEAR LIGHT REMAINED ILLUMINATED WITH GEAR HANDLE UP.  DIVERTED AND LANDED SEA WITHOUT INCIDENT.  REPLACED SCHRAEDER VALVE AD O-RING.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
